MAUDE Adverse Event Report: MEDLINE INDUSTRIES MEDLINE; RESUSCITATOR, SMALL ADULT, BAG RES, PEEP, MANO

MEDLINE INDUSTRIES MEDLINE; RESUSCITATOR, SMALL ADULT, BAG RES, PEEP, MANO
Model Number CPRM4416FPM
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): manual resuscitation bag.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 07 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description
It was reported that the resuscitation bag was leaking air, with the oxygen area intermittently popping off the back, resulting in inadequate oxygen delivery during resuscitation.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): manual resuscitation bag.The complaint product was returned to the supplier for evaluation.Functional testing was performed on the returned product (lot 555593).Test results demonstrated that the sampled devices met the requirements of iso 10651 4:2023 for oxygen delivery and minimum tidal volume.The reported issue could not be confirmed.A review of complaint history identified no additional complaints involving the same part number or similar failure modes within the preceding 24 months.No trends were identified; ongoing monitoring will continue for any emerging trends.The device history record for lot 555593 was reviewed and confirmed that the product was manufactured in accordance with specifications.All information reasonably known as of 15 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description

Brand Name
MEDLINE
Common Device Name
RESUSCITATOR, SMALL ADULT, BAG RES, PEEP, MANO
Manufacturer (Section D)
MEDLINE INDUSTRIES
3 three lakes dr
northfield IL 60093
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust. mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24539797
Report Number1314417-2026-00011
Device Sequence Number18734873
Product Code BTM
UDI-Device Identifier10193489019049
UDI-Public(01)10193489019049(10)555593(17)300504(11)250504
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPRM4416FPM
Device Catalogue NumberCPRM4416FPM
Device Lot Number555593, 581139
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/07/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown